MathSciNet Relay Station
MathSciNet bibliographic data
MR1218500 13D40 (13D03)
Bigatti, Anna Maria Upper bounds for the Betti numbers of a given Hilbert function. Comm. Algebra 21 (1993), no. 7, 2317–2334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement